Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suffering with chronic headache, CT scan of brain showed classified glaucoma. How long should the medicines be taken?

sir iam ramaswamy suffering from chronic head ache and now i had ct scan of my brain. classified glauroma my basic problem sweating from my head depression , anxiety , sleeping neuro physcian doctor aparna given tablets are stalopam plus,dicorate er 250mg,topamac25mg how much long ishould take this medicine.
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Hi the CT scan report you typed might have mistake because its typed as " classifed glauroma" which does not make any meaning. It may be a calcified which case you need not worry because calcified granulomas are tiny calcification specks seen in brain in many normal indian population. It does not cause any headche but may cayse seizures in some. For your symotoms consulting a psychiatrist is correct choice. GOOD LUCK.
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor